# SDR CA000724017

- Difficulty date: June 22, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 25,182 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Part number: 2752006003
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) - ON APPROACH WHEN CREW SELECTED GEAR DOWN, RT MLG NO GREEN INDICATION.CYCLE GEAR UP/DOWN GREEN INDICATION ON ALL THREE. - AFTER INVESTIGATION, FOUND RT INBOARD, DOWNLOCK SWITCH WAS MAKING CONTACT THE LAST. ADJUSTED SPRING TENSION WITH TURNBUCKLE.GEAR SWING C/O, COULD NOT  DUPLICATE SNAG.A/C RETURN TO SERVICE.
